I have been taking Mirtazapine 30mg for approx. 6 months now, after taking Dothiepin/Dosulepin 150mg for a number of years previously. One of the main side effects that I have had with changing medication is insomnia. Subsequently, my doctor has prescribed me with Zopiclone 7.5mg. I have never heard of these tablets before and therefore researched them on the internet and am now quite reluctant to take them. Does anyone know how they will react with my anti-depressants and also Dipenhydramine Hydrochloride, I have been self medicating with Nytol one a night for a couple of months now so this chemical will probably still be quite high in my system. Also I am due to go into hospital on Tuesday for an operation, will these chemicals have an adverse effect on the anaesthetic? Or am I better off post-poning the operation, which is also quite urgent as I am in a lot of pain the majority of the time?
Doctor! Doctor! Doctor!!! They went to school for a reason... To help YOU! Talk to the one who prescribed you the meds. Talk to the one who will be performing the surgery on you. If you don't understand the way they explain it, TELL THEM! It's your right to know what you're taking and how it affects you in different situations. If you're uncomfortable about something, let them know and i'm sure they'll have answers for you. If you're still not convinced, get another doctor's opinion. Just whatever you do, DON'T try to take the situation into your own hands. That is never ever safe. (Which actually can apply to everything in life) Don't go it alone. Talk to people.
You're in my prayers.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Mirtazapine 45 mg for 2 years and have found I am getting more anxiety and panic?
Posted 4 Mar 2011 • 3 answers
Posted 26 Sep 2013 • 3 answers
Posted 28 Sep 2013 • 6 answers
Posted 31 Oct 2014 • 3 answers
Posted 9 Aug 2015 • 1 answer